# SDR DXTR2024111101

- Difficulty date: November 11, 2024
- Submitted: November 11, 2024
- Operation: General aviation
- Aircraft: N681QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0214
- Aircraft time: 5,515 hours, 3,612 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vortex Gen
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER LH LOWER VORTEX GENERATOR TAIL CONE STINGER.  RESOLUTION: ACCOMPLISHED MINOR REPAIR IAW RFTS-112233
